How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. R. Bora Your Own Question
Dr. R. Bora
Dr. R. Bora, Doctor
Category: Health
Satisfied Customers: 5233
Experience:  14 years experience in the emergency room.
11246089
Type Your Health Question Here...
Dr. R. Bora is online now
A new question is answered every 9 seconds

I get red splotches on my arms and sometimes on my lower

Customer Question

I get red splotches on my arms and sometimes on my lower legs. The do not hurt or itch and they come and go. I have asthma and lots of allergies, so I take a lot of medications that tend to dry me out. Could the medications be causing the red spots?
Submitted: 5 years ago.
Category: Health
Expert:  Dr. R. Bora replied 5 years ago.
Hello and welcome, I am happy to help you today.

The red splotches that have been appearing spontaneously could indicate platelet dysfunction or low platelet count or even liver dysfunction.

You should meet your GP and get a complete blood count done to estimate the blood cell count and also get a liver enzyme study done.
Drugs can often cause liver enzyme abnormalities and platelet problems that can cause spontaneous capillary bleeds.

Any more question, feel free to ask.

Please remember to rate me excellent service to give credit for my answer and time.

IF you feel the need to rate negatively and have additional questions, please stop and reply to me via the CONTINUE CONVERSATION or REPLY TO EXPERT button . I would be happy to answer all your questions till you are satisfied.
Expert:  Dr. R. Bora replied 5 years ago.
Any more question, feel free to ask.

Please remember to rate me excellent service to give credit for my answer and time.